RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 1, Pages 69–76 (Mi zvmmf5278)  

This article is cited in 1 scientific paper (total in 1 paper)

Computing time and memory economies for different pivotal condensation methods

B. S. Pariiskii

Moscow

Full text: PDF file (886 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:1, 73–80

Bibliographic databases:

UDC: 519.62
MSC: Primary 65L10; Secondary 68Q25, 34B05
Received: 26.12.1978

Citation: B. S. Pariiskii, “Computing time and memory economies for different pivotal condensation methods”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980), 69–76; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 73–80

Citation in format AMSBIB
\Bibitem{Par80}
\by B.~S.~Pariiskii
\paper Computing time and memory economies for different pivotal condensation methods
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 1
\pages 69--76
\mathnet{http://mi.mathnet.ru/zvmmf5278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=564777}
\zmath{https://zbmath.org/?q=an:0456.65052}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 1
\pages 73--80
\crossref{https://doi.org/10.1016/0041-5553(80)90062-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5278
  • http://mi.mathnet.ru/eng/zvmmf/v20/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Konyukhova, V. H. Linh, I. B. Staroverova, “Modifications of the method of phase functions as applied to singular problems in quantum physics”, Comput. Math. Math. Phys., 39:3 (1999), 468–498  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:93
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020